# SDR SWAA092372

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 36,223 hours, 20,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5601
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LENS PER MM.
